# SDR ASAA2021092736088

- Difficulty date: September 27, 2021
- Submitted: September 28, 2021
- Operation: Air carrier
- Aircraft: N913AK
- Make and model: Boeing 737-9
- Aircraft serial: 44079
- Aircraft time: 1,635 hours, 637 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 207377100
- Condition: Missing
- Location: Left Emergency E
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER EXIT SIGN 16A INOP. GROUNDED - YES. LOWER EXIT SIGN AT SEAT 16A IS MISSING LIGHT COVER. INSTALLED NEW LIGHT COVER. OPS NORMAL.
